Medical Questions > Mens Health > Sexual Health - Men Forum

Balls Shrinking And Sore

Must Read
Talking openly about the penis is a very personal matter. Learn basic penis anatomy to discuss penile disorders accurately with your doctor....
Penis symptoms that interfere with sexual activity or urination could be serious. Learn the signs and symptoms of penis problems that require a doctor's help....
How do urologists evaluate and diagnose painful penis? A penis disorder is a medical problem. Learn more about possible diagnoses for penis disorders now....
I have noticed a reduction in the size of my balls and also a decreased amount of sperm. Sometimes a couple times of ejaculating will cause my penis to feel like it is burning on the inside of it. It is like the muscle that releases the sperm gets sore and so do my balls. I have noticed a decrease in penis size as a result of the decrease in size of my testicles.
Before october I had no trouble at all with any of this.

I noticed that it burned when I urinated back in october and went and got tested for std's. I also had a red rash around the outer rim of my penis head. It wasn't very big but is actuallys till there. They dismissed it and my tests came back negative. I still wondered about the rash and a couple months later the above started happening with the reduction of ball size. I got the bill for the first doctor and it was high as hell. So that stopped me from going back for awhile. I ended up going back and getting tested at the public health center and my tests came back negative as well.

The first doctor visit they gave me a shot.
The 2nd, I got some erthromyician andanother drug. My understanding is that I was treated for ngu and urethitis. Anyway... I am wondering where to go from here and can't really afford to throw alot more money away without some idea what is going on.

Should my sex drive die like that? I'm a 21 year old male who isn't really highly stressed out or really unhealthy. I exercise a few times a week etc.

Any ideas?
Did you find this post helpful?
First Helper manowar
|

replied January 29th, 2006
Sounds like your balls have stopped producing testosterone! Are you taking anabolic steroids or anything like that?
|
Did you find this post helpful?

replied January 29th, 2006
No no steroids of any kind. I thought it was an std really bad because it seemed to start about a week or 2 after I was with girl but I did wrap it up. Also, like I said, I got tested and it didn't show anything. But that didn't explain that rash either.
|
Did you find this post helpful?

replied January 29th, 2006
How often do you ejaculate?
|
Did you find this post helpful?

replied February 2nd, 2006
Not very often. Maybe like once a week now. I used to do it more but I really don't have the desire as much either. Especially when one time it burnt really really bad. It hasn't really done it much after that one time but that one time sucked.
|
Did you find this post helpful?

replied February 3rd, 2006
The amount of semen has been greatly reduced. It wasn't that long ago if I went a week then it would shoot kinda far and now it barely shoots at all.... I thought it was an std or something but they didn't find anything and now i'm kinda confused on whats wrong with me. Its like my sex drive just suddenly died for no reason...And I don't get it.
|
Did you find this post helpful?

replied March 9th, 2006
I went to the doctor and they did a testerone test and it came back normal. My drive isn't completely gone anymore because that part I think was psychosomatic and I was making it die. I do however have soreness in my balls on a regular basis and like stated before still a rash on the head of my penis. I don't understand what is going on. Do I need to go visit a urologist or what? I've gone to the doctor so many times and i'm getting really discouraged.
|
Did you find this post helpful?

replied September 22nd, 2006
Hey, ive noticed i'm going through the same thing recently that you put in ur topic. I dont think as much as u, but its only been about 5 days since I noticed shrinking in my balls and my sex drive going down. I'm not highly stressed like u said and I exercise alot. I'm seeing a doctor in 2 days and i'm thinking right now, it could be not enough testosterone. I used to have fair size balls and I could get an 8 inch erection, but recently, I just never get reall good erections and I just dont feel the sex drive like I used 2. I'm 16 and I have a girlfriend and I used to feel really good about myself, but not lately. So anything else ne1 knows any possibilities, post somethin new. Thanx
|
Did you find this post helpful?

replied September 23rd, 2006
Wow, that sounds alot like my problem.... (i started a new topic in this page)....

Now that I notice, tha I also have like all around the outer rim of my head, there is like a dark ring around it. We may have the same problem..... Except this has been happening to me for a couple of months now....... Does the burning ever stop? I sometimes have lapses where the burning stops and I get horny as hell, but most of the time its like your problem.... I should also note that one of my balls is considerably bigger than the other...... But they've always been like that since I remeber, so...... I'm waiting a response on my topic, but if I dont get one within a week i'll probably go to se a urologist.....
|
Did you find this post helpful?

replied June 14th, 2008
i am 21 and have this problem aslo. i have not noticed the rash but i have noticed quite a rapid shrinking in both the penis and testi's and a lack of desire. i have seen evedence in relation to the new world order describing how this would happen at some point. perhaps something to do with food? id realy like a simple answer though?
|
Did you find this post helpful?

replied June 17th, 2009
drink less soda and acidy liquids,, drink more water and hydrate, this will solve all your problems
|
Did you find this post helpful?

replied August 5th, 2009
im 16 and have the same problem and im realy worryed i might be goin sterial (if thats how u spell it) plz someone get back to us about whats wrong and what we can do to fix it
|
Did you find this post helpful?

replied February 9th, 2010
increase libido
i would say drink more water with a solid diet and do lots of strength training to improves testosetrone levels. This might increase balls size and libido.
|
Did you find this post helpful?

replied January 19th, 2012
testical help
need help my balls have really gotten smaller and hard and hurt what may this be
|
Did you find this post helpful?

replied February 6th, 2012
Ball Shrinkage
Try Cabergoline, its a new drug for MS, but also increases your libido threw lowering your prolactin level. Prolactin is what gives you the tired feeling after you ejaculate and is regulated with dopamine, when you cum, drink, smoke weed, you shoot up your prolactin levels to counteract the raise in dopamine... Bupropion has similar effects, just not as potent.
|
Did you find this post helpful?

replied July 31st, 2012
Eat 3 eggs a day, with an exercise in the morning and at night. And only drink water. Also stay away from Jacuzzis and cotton underwear, and stop ejaculating for two weeks. You do all of this for two weeks and you'll see such a dramatic change. Take it from someone who had testicles the size of a dime and now they are bigger than quarters and I've been doing these things for five weeks now and I'm still active but I became active after two weeks of not ejaculating.
|
Did you find this post helpful?

replied January 17th, 2013
penis problem
hello,

sometimes my penis incresing dont know the reason,any problem?
|
Did you find this post helpful?

replied May 21st, 2013
Fggd
Ive taken steroids , my balls seem to have shrunk and im not interested in having sex no more . What can i do ? Im no longer on steroids . So if any one can help . Cheers
|
Did you find this post helpful?

replied June 2nd, 2013
You need to take a pct. Try an hcg or clomid from your steroid guy. If you can't get thatI have used an over the counter one before that worked good. Use arimedix or a-hd. This will get your body to start producing testosterone again and also block your body from making estrogen so you don't get tits
|
Did you find this post helpful?